# SDR UPS99230642

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, LT MLG BEAM IS CORRODED AT NR 4 FLAP TRACK MOUNT BOLT HOLES.  REMOVED CORROSION AND REPAIRED LG BEAM PER ER NR 99-6038.
